# SDR DALA13033510959

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 60,999 hours, 45,863 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE PILOT DISCOVERED THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 24DE IN THE CABIN WAS INOPERATIVE. MX FOUND A BROKEN WIRE UNDER THE SEAT, REPAIRED THE WIRE, AND THE SYS RETURNED TO NORMAL OPERATION.
